RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2016, Volume 295, Pages 195–205 (Mi tm3758)  

This article is cited in 4 scientific papers (total in 4 papers)

A self-similar wave problem in a Prandtl–Reuss elastoplastic medium

A. G. Kulikovskii, A. P. Chugainova

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: We consider a self-similar piston problem in which stresses on the boundary of a half-space are changed instantaneously. The half-space is filled with a Prandtl–Reuss medium in a uniform stressed state. It is assumed that the formation of shock waves is possible in the medium. We prove the existence of a solution to the problem in the cases when two or all three stress components are changed at the initial moment.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968516040117

Full text: PDF file (476 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2016, 295, 179–189

Bibliographic databases:

Document Type: Article
UDC: 519.634
Received: June 10, 2016

Citation: A. G. Kulikovskii, A. P. Chugainova, “A self-similar wave problem in a Prandtl–Reuss elastoplastic medium”, Modern problems of mechanics, Collected papers, Tr. Mat. Inst. Steklova, 295, MAIK Nauka/Interperiodica, Moscow, 2016, 195–205; Proc. Steklov Inst. Math., 295 (2016), 179–189

Citation in format AMSBIB
\Bibitem{KulChu16}
\by A.~G.~Kulikovskii, A.~P.~Chugainova
\paper A self-similar wave problem in a~Prandtl--Reuss elastoplastic medium
\inbook Modern problems of mechanics
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2016
\vol 295
\pages 195--205
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3758}
\crossref{https://doi.org/10.1134/S0371968516040117}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628521}
\elib{http://elibrary.ru/item.asp?id=27643611}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 295
\pages 179--189
\crossref{https://doi.org/10.1134/S0081543816080113}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395572400011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010815596}


Linking options:
  • http://mi.mathnet.ru/eng/tm3758
  • https://doi.org/10.1134/S0371968516040117
  • http://mi.mathnet.ru/eng/tm/v295/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Hamiltonian operators in differential algebras”, Theoret. and Math. Phys., 193:3 (2017), 1725–1736  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. A. G. Kulikovskii, E. I. Sveshnikova, “Formation fronts of a nonlinear elastic medium from a medium without shear stresses”, Moscow University Mechanics Bulletin, 72:3 (2017), 59–65  mathnet  crossref  isi
    3. A. G. Kulikovskii, A. P. Chugainova, “Shock waves in anisotropic cylinders”, Proc. Steklov Inst. Math., 300 (2018), 100–113  mathnet  crossref  crossref  isi  elib
    4. A. G. Kulikovskii, E. I. Sveshnikova, “Problem of the motion of an elastic medium formed at the solidification front”, Proc. Steklov Inst. Math., 300 (2018), 86–99  mathnet  crossref  crossref  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:90
    References:14
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019